Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An extension of the Denjoy-Carleman-Ahlfors theorem in subharmonic form


Author: J. E. Skeath
Journal: Trans. Amer. Math. Soc. 119 (1965), 535-551
MSC: Primary 30.45
MathSciNet review: 0185114
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185114-X
Article copyright: © Copyright 1965 American Mathematical Society